MAUDE Adverse Event Report: NULL BIVONA; TRACHEOSTOMY TUBE, NON-REINFORCED, NON-CUSTOMIZED

NULL BIVONA; TRACHEOSTOMY TUBE, NON-REINFORCED, NON-CUSTOMIZED
Model Number FT14JN45NSF326N
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.One customized 4.5mm i.D.Flextend tracheostomy tube with swivel connector and tts cuff was returned for the valve got pushed inside the pilot balloon while inflating the cuff.The device was visually inspected for the position of the valve and it is seated where it should be.The device was then inflated using air.The cuff inflated accordingly and there were no leaks present.The device appears to function as intended and unable to confirm the allegation.The dhr was reviewed and found no abnormalities.The product is 100% inspected and leak tested during manufacturing, prior to shipping to the customer.Per the dhr review, the device passed qa inspection.Report source unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that one of the custom tubes was defective: no patient injury was reported.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE, NON-REINFORCED, NON-CUSTOMIZED
Manufacturer (Section G)
NULL
MDR Report Key15437055
Report Number3012307300-2022-19407
Device Sequence Number5581644
Product Code JOH
UDI-Device Identifier10351688825407
UDI-Public10351688825407
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/02/2026
Device Model NumberFT14JN45NSF326N
Device Catalogue Number118112924
Device Lot NumberGA015024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown